# SDR A6WA202103027674

- Difficulty date: February 28, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 38,036 hours, 36,756 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Flap System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"FLAP FAIL" CAUTION MESSAGE AT FL 290. FAILED AT 0 WITH NO FLAP HANDLE MOVEMENT. PERFOMRED FLAP RESET PROCEDURE IAW AWAC SUPP 98-018I BOX 12. FLAPS RESET. PLACARDED AND PLACED ON MEL.  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED AND REPLACED RT BPSU AS PER INTERROGATION OF FECU. RT BPSU REMOVED AND REPLACED IAW CRJ200 AMM 27-51-10-000/400-801 & AWA SUPP 04-048B OPS CHECK GOOD. PLACARD REMOVED AND REMOVED FROM MEL.
